It is currently Mon Oct 20, 2014 8:50 pm

News News of Tecfidera (BG-12, dimethyl fumarate)

Site map of Tecfidera (BG-12, dimethyl fumarate) » Forum : Tecfidera (BG-12, dimethyl fumarate)

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.

Will be starting BG12 in a few days

ok I have read some of the tips on taking BG12 I am a bit frightful for I have never had any problems on Copoxane my dr wants me to try this cuz I am not improving nor getting too much worse but can someone please advise me what kind of asprin I should try? Its only been mentioned coated I have stocked up on GingerAle and crackers Immodium anything else? oh lotsa water but ...
Read more : Will be starting BG12 in a few days | Views : 507 | Replies : 3


Blurry vision on Tecfidera?

Has anyone experienced blurry vision or worsening eyesight after starting the higher dose?
I experience all of the flushing (face looks like I've had a serious allergic reaction or a severe sunburn) which is wonderful to deal with while at work. I also have the itching and stomach upset.
I fell for the first time in almost 4 years during the first week on the starter dose.
My fatigue has increased dramatically as has the ...
Read more : Blurry vision on Tecfidera? | Views : 1465 | Replies : 6


Cannot tolerate BG12...so disappointed

Hi all,

First off, wanted to say I am so happy for those that are doing well on BG12, I wish I could be you!

Dx with MS 2/11, tried Copaxone and Rebif, went off therapy for 8 months in anticipation of BG12, honestly - I thought it was too difficult to tolerate Rebif, and Copaxone gave me the heart attack like side effect twice and it scared me to death.

Finally received the drug ...
Read more : Cannot tolerate BG12...so disappointed | Views : 2299 | Replies : 12


Elevated blood pressure and pulse on Tecfidera

My husband started taking Tecfidera about 3weeks ago. He did great on the 120 mg 2x per day but midway into the 2nd week on the 240 mg 2x per day, he got very weak, had a fever, heart rate and pulse were elevated. Ended up having the EMTs come and take him to the hospital. Took him off the Tecfidera and he was well enough to come home in 3 days. His neurology said ...
Read more : Elevated blood pressure and pulse on Tecfidera | Views : 1169 | Replies : 2


US neurologists prescribing oral MS drug Tecfidera.....

US neurologists prescribing oral MS drug Tecfidera in growing numbers

BioTrends Research Group finds that, despite being the third oral disease-modifying therapy (DMT) to launch in the U.S. multiple sclerosis (MS) market, 53 percent of surveyed U.S. neurologists have prescribed Biogen Idec's Tecfidera to at least one of their MS patients after only one month on the market. This rate for Tecfidera surpasses that for Novartis's Gilenya (19 percent), the first-to-market oral DMT, and Genzyme's ...
Read more : US neurologists prescribing oral MS drug Tecfidera..... | Views : 694 | Replies : 0


Have you switched to Tecfidera? Are you glad you did?

I hear a lot of talk about BG-12 side effects but very little about people's perception of its effectiveness. I have been on Copaxone 10+ years with only minor relapses (if at all) and no side effects. However, I have seen some significant decline in balance and stamina over the past 18 months. My Neurologist has suggested switching to BG-12. Thoughts?
Read more : Have you switched to Tecfidera? Are you glad you did? | Views : 5280 | Replies : 30


meds and Tecfidera interactions?????

Does anyone know if any medications interact with Tecfidera?Ash3
Read more : meds and Tecfidera interactions????? | Views : 718 | Replies : 0


New Symptoms That I Don't Get!

Happy July 4th everyone!!!! **== I have been on Tecfidera since May 15th, and now I can pinpoint which symptoms that give me a jolt of dizziness. My arms and legs get all noodly, and my stomach feels funny. Nowadays, it's less severe, but it comes in waves. It's almost like the Tecifidera kicks in. I get up, take my regular meds with asprin, drink coffee, ...
Read more : New Symptoms That I Don't Get! | Views : 656 | Replies : 2


MS Since 1999, Started Avonex then Tecfidera May 15,2013

So the fun begins and all the different changes start all over. However, I would like a little more help with side effects as my family is probably tired in a good way of me uncomfortable. Trying to stay positive of the unknown and not getting a lot of information from my doctor's lovely nurse that I will no longer deal with because I am hoping the side effects will subside soon. The best info ...
Read more : MS Since 1999, Started Avonex then Tecfidera May 15,2013 | Views : 825 | Replies : 1


Anybody get chills as a side effect?

I am ending my third week on Tecfidera and at times I get sudden chills. I get goosebumps and everything. I am normally the one who complains that it is too hot all the time, so this is new for me. It started a few days ago and the incidences are more frequent. I realize it's not a serious issue, just curious if anyone else has this experience, or if maybe it has nothing to ...
Read more : Anybody get chills as a side effect? | Views : 2009 | Replies : 11


 

Login  •  Register


Statistics

Total posts 220766 • Total topics 22871 • Total members 14444


Contact us | Terms of Service